LizzyB73 Oncology Specialist Nurse
- Last Active
- Member, Cancer Community Member
I was diagnosed with cancer back in July 2016 had a lumpectomy chemo and radiotherapy. That all totally whacked me out. The chemo treatments were a nightmare cos I was I'llost of the time in between sessions. After I had finished my radiotherapy I seemed to fall flat. I rang the bell and it seemed like nobody cared and I felt all alone. My husband didn't understand what was happening afterwards (although sometimes neither did i) I have been feeling totally drained and my legs feel like they are giving up the pain that's in my feet and hands is really bad and sounded like I just had to grin and bear it. I dont know if tamoxifen has anything to do with the joint pains or not. I felt let down after everything had finished and had no one to talk to
It's nearly 4 years and I still think it's going to come back somewhere else. I was recently diagnosed with diverticulosis so trying to deal with that as.well. just feel like I have no one to talk to. I have no friends to talk to as we have just moved house.0May 31
Thank you for taking time to let me know how you feel right now, I totally understand how sometimes you feel so alone. Yes tamoxifen can give you joint pains and now coupled with diverticular disease sounds like you are having a miserable time. I don’t have a magic wand but I can reassure you that as each year passes so the chances of recurrence gets smaller.
I wish you well and stay strong